Excedrin Tension Headache Pain Reliever – 24 Caplets

67.00

Excedrin Tension Headache Pain Reliever Caplets. Contains acetaminophen and caffeine. Temporarily relieves minor aches and pains due to: headache, muscular aches. It is aspirin free.

  • Excedrin Tension Headache Pain Reliever Caplets – 24 CT.
  • Excedrin Tension Headache Pain Reliever Caplets.
  • Acetaminophen and caffeine.
  • Aspirin free.
  • Uses: Temporarily relieves minor aches and pains due to: Headache.
  • Muscular aches.

Out of stock

Description

Excedrin Tension Headache Pain Reliever – 24 Caplets

Acetaminophen 500 mg Caffeine 65 mg
Do not use more than directed Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours

Reviews

There are no reviews yet.

Be the first to review “Excedrin Tension Headache Pain Reliever – 24 Caplets”

Your email address will not be published.